Posted by Alii on February 11, 2001, at 10:40:59
In reply to Re: Why did I ever stop the meds?!! » Alii, posted by Ron Hill on February 10, 2001, at 17:42:24
No I haven't mixed Wellbutrin with an SSRI. I've somewhat written them off due to the enormous difficulty of the side effects.
I have been diagnosed with major depressive disorder. I've also had two horrendous traumas when I was a child which plays quite nicely into the dang ol' depression. Ugh. I'm one of those nature/nuture cases where no one really knows. But crashing when off meds and under stress in a period of under a week tends to show me that meds are necesary at this time.
Since the formal dx back in 1994 I've seen 3 pdocs and 7 different therapists. Some weren't the right fit, I've moved around a bunch and my financial limitations ended others. I like the pdoc and therapist I have now. Fortunately both have agreed to allow me to defer payments for a bit until I get my feet back. The depression has me thinking how horrible I must be to have to ask for all this help. Double ugh.
Last night I started back on the Wellbutrin SR and Buspar. I took the smallest amount of both and will do a gradual increase. The Wellbutrin was somewhat pooping out starting last November and all the adjusting up and down had me feeling ill. Mothers told me I looked like I had morning sickness! So logically it makes sense to me that I grew tired of the up and down dosaging and flat out stopped all meds a couple weeks back. Not the wisest decision I have made but not irreversible.
The insomnia, nausea and brain fog were the largest side effects of the Wb. I hope the Buspar can help balance out the 'raciness' of the Wb this time. I took Wb for almost two years without being crippled by the side effects. Why now?!!! (not actually seeking answers to that one just another steam release)
36 hours to the pdoc appt. I have been under the care of friends since I first posted. Alone I sob for hours and we're not talking the good kind of releasing sobbing either. I have the tiniest bit of hope now. I thank you and the other folk for responding to this message so quickly. It really is like a weight off my shoulders to finally share how tough this struggle is with others. I humbly thank y'all.
> Have you ever tried taking Wellbutrin and an SSRI at the same time? Also, what is your formal dx?
> -- Ron